Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 330, Number 6, Pages 700–703 (Mi dan5147)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the measure of noncompactness and approximation numbers of a class of Volterra integral operators

V. D. Stepanova, D. E. Edmundsb

a Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences
b University of Sussex, UK

Full text: PDF file (280 kB)

English version:
Doklady Mathematics, 1993, 47:3, 618–623

Bibliographic databases:
UDC: 517.51
Presented: С. М. Никольский
Received: 11.12.1992

Citation: V. D. Stepanov, D. E. Edmunds, “On the measure of noncompactness and approximation numbers of a class of Volterra integral operators”, Dokl. Akad. Nauk, 330:6 (1993), 700–703; Dokl. Math., 47:3 (1993), 618–623

Citation in format AMSBIB
\Bibitem{SteEdm93}
\by V.~D.~Stepanov, D.~E.~Edmunds
\paper On the measure of noncompactness and approximation numbers of a~class of Volterra integral operators
\jour Dokl. Akad. Nauk
\yr 1993
\vol 330
\issue 6
\pages 700--703
\mathnet{http://mi.mathnet.ru/dan5147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1242169}
\zmath{https://zbmath.org/?q=an:0815.45006}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 3
\pages 618--623


Linking options:
  • http://mi.mathnet.ru/eng/dan5147
  • http://mi.mathnet.ru/eng/dan/v330/i6/p700

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:32
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021